# SDR ASAA2019091530691

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 7,927 hours, 2,052 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 OVERTHROTTLE PROTECTION FAULT DISPLAYED ON ECAM. GROUNDED - YES. PER TSM 73-21-01-810-922-A OPS CK ENGINE IDLE TEST REF AMM 73-29-00-740-803 OPS CK GOOD NO FAULTS FOUND.
